# SDR CA030210005

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 9754421422
- Condition: Unserviceable
- Location: Aoa
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE OPERATIONAL TEST OF THE PROBE DE-ICE SYSTEM, IT WAS NOTICED THAT THE RT VANE HEAT WAS U/S. THE RT AOA TRANSMITTER WAS REPLACED WITH NEW AND THE OPERATIONAL TEST PREFORMED SATISFACTORY.
